×

Über die erste Randwertaufgabe für eine singulär perturbierte elliptische Differentialgleichung. (German) Zbl 0089.08102


PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] D. Morgenstern: Singuläre Störungstheorie partieller Differentialgleichungen. Journ. of Rat. Mech. and Anal., vol. 5 (1956), 203-216. · Zbl 0070.09802
[2] R. Courant, D. Hilbert: Methoden der mathematischen Physik II. Berlin, Springer, 1937. · Zbl 0017.39702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.